# SDR DALA2019070303994

- Difficulty date: July 3, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 76,812 hours, 57,138 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Damaged
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E DOOR HAS 9 1/2" CREASE IN IT. RT EDGE OFF DOOR IS CATCHING AIRCRAFT SKIN WHEN OPENING AND CLOSING. R/R E/E DOOR PER AMM 52-43. NO DAMAGE ON AIRCRAFT SKIN. (LP5926825)
